Dr. P. Mahale >>Publications

  • Pallavi Mahale,  M.  Thamban Nair,Lavrentiev regularization of nonlinear ill-Posed Equations under general source condition, Journal of Nonlinear  Analysis and Optimization, 2013 Vol  4 No 2, 193-204.
  • Pallavi Mahale,  M. Thamban Nair,  Iterated Laverentiev  regularization for nonlinear ill-posed problems, ANZIAM Journal, 2009, 51, 191-217.
  • Pallavi Mahale,  M. Thamban Nair,  Simplified generalized  Gauss- Newton method  for non linear  ill-posed problems,   Mathematics  of  Computation,  78,  2009, 171-184.
  • Pallavi Mahale,  M. Thamban Nair,  Tikhonov regularization  of  nonlinear ill-posedequations under  general  source  condition ,  Journal  of  Inverse  and  Ill-Posed   problems,  2007,  15 (8),  813-830.
  • Pallavi Mahale,  M. Thamban Nair,   General source conditions for   nonlinear ill-posed                             equations ,  Numerical  Func.  Anal.  and Optimization   2007,   28 (1, 2),  111-126